# SDR IPXA2024022112052

- Difficulty date: January 24, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* STR - COURIER AREA HAS A R/H SEAT TRACK WITH CORROSION AT FLOOR PANEL WSP0792-501(114-91) ACCOMPLISHED REPAIR PER EA 011-5310-01-B0158 REV I/R AND UPS EO-89509REQ1 REV1
